T Nation

New to TRT


#1

Thank ahead of time for any answers! I have read the "Protocal" thread and it's great, but had a couple basic questions:

I am 35 and had my T tested and it was low - like 140 low... I had been extremely tired and always carried a lot of my fat around my stomach.. anyway, the doc put me on 100mg once per week and I am due back in two weeks for more labs. I have increased the dose to 200mg per week (100mg at a time) IM. Here are my questions:

  1. Friggin shots make me SORE! 23G needles at 1.25 in length into my quads - can I do something different?
  2. Notice a big difference in energy after only 2 weeks - is it a placebo effect, or should I notice something that quick?
  3. Kinda' moody though - is there an adjustment period? I seem to "fly off" a little quicker than I used to.
  4. Weight gain - I have gained 7 lbs in two weeks, and actually have eaten less and had less appetite - any explanation and will the weight increase last or get worse?
  5. Some lightheadedness... any correlation to me staring the T injections?

ANY other advice for a real newbie would be appreciated!! My doc is a young guy - so this forum is great and I look forward to taking some info back to him.

Thanks,

Steve


#2

200mg a week is more then TRT and probably elevate your E2 levels unless controlling it with an AI. If u use a normal 100mg dose a week, i have heard of guys using 50mg twice a week using smaller gauge needles subcut,which is a small amount of oil, but lets see what others with experience with it have to say. side effects can be because of high dosages and E2 conversion.

cheers!!!


#3

When you say 200mg is more than TRT - what are you referring too? Thanks.


#4

100mg T cyp or eth will lead to TT=800-900. Your dose insane. E2 may be increasing weight with estrogen bloat. High E2 can make you bitchy. Everything that you need is in the stickies.